# SDR BSAASDR0713

- Difficulty date: May 15, 2007
- Submitted: May 28, 2007
- Operation: Air carrier
- Aircraft: N132YV
- Make and model: Beech 1900D
- Aircraft serial: UE132
- Aircraft time: 24,126 hours, 33,333 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 70522
- Condition: Grounded
- Location: Lt Fire Loop
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT MASTER CAUTION AND LEFT FIRE WALL FUEL VALVE LIGHT FLICKERED.  CREW LANDED WITHOUT INCIDENT.  AFTER LANDING LEFT FIRE LOOP WOULD NOT TEST.  FOUND FIRE LOOP GROUNDING AT THE FIREWALL WIRE HARNESS FEED THRU.  WIRE HARNESS FEED THRU WAS ADJUSTED TO PREVENT THE FIRE LOOP FROM GROUNDING, OPERATIONAL CHECKS PERFORMED WITH NO OTHER DEFECTS NOTED.
